# SDR SIMA20150628006

- Difficulty date: June 28, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1452634001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN CUP SUPPORT AT FRAME 68 FLOOR LEVEL IS CRACKED APPROX 1/2 INCH ON THE LOWER ATTACHMENT POINT.  REPLACED SUPPORT IAW SRM 51-40-02.
